# SDR 95ZZZX980

- Difficulty date: February 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N140MP
- Make and model: Cessna 441
- Aircraft serial: 4410165
- System (JASC): 5540 · Rudder Structure
- Part: Bracket
- Part number: 573301413
- Condition: Cracked
- Location: Rud Bal Weight
- Part time: 1,000 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE DOING PHASE 5 INSPECTION, FOUND A 5 INCH CRACK IN LT SIDE OF THE RUDDER BALANCE WEIGHT BRACKET.  THE BRACKET WAS THE NEW, IMPROVED STYLE INSTALLED PER CQB86-9.  SUBMITTER SUGGESTS NEW BRACKET IS TOO WIDE AND HAS TO BE SQUEEZED IN TO FIT SHAPE OF RUDDER BEFORE RIVETING.  CESSNA NEEDS TO REDESIGN SIZE OF BRACKET.
